Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Body rashes with burning sensation after passing motion. Taking antihistamine for relief. Possible cause?

I got full bloom body rashes with burning sensation after passing motion. Stool is semi soft. It doesn t happen every time but occasionally. So is unable to check for any food allergy . My first body rashes started few years ago during my wife s birth delivery. Even since then, I am having body rashes and the first symptom because rashes is diaherra. I have consulted a few doctors. They say I am fine. My treatment to my rash is just antihistamine. Could any of you tell me the cause of it?
Asked On : Mon, 12 Nov 2012
Answers:  1 Views:  128
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hello i think u are suffering from seborrhic dermatitis.use a moisteriser daily and apply steriod cream over the effected area.use antihistamine.antibiotic and short course of steriods
Answered: Sat, 17 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor